MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Senseonics was made aware of an incident where user reported that the transmitter felt unusually hot to the touch.An rma was created for the return of the transmitter for further investigation.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported that their transmitter felt hot to the touch on (b)(6) 2025, which is the same date when the user first noticed symptoms of infection at the insertion site in an associated complaint (mfr # 3009862700-2025-01350).Customer care advised the user to immediately discontinue use of the smart transmitter, even if it appeared to be functioning normally.However, dms review confirmed that the user continued using the transmitter until (b)(6) 2025.Investigation on the returned transmitter showed that the transmitter's battery capacity was acceptable, and the device was operating within expected parameters.Visual inspection revealed no battery anomalies, no damage to the circuit board assembly or components, and no signs of internal overheating.Log file analysis and in-house testing also showed no indication of overheating.The complaint could not be confirmed.B4.Date of this report 27 nov 2025.G3.Date received by the manufacturer? 27 nov 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10, 4121.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key23163369
Report Number3009862700-2025-01440
Device Sequence Number9555093
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01E312S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date09/27/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale